Does orthovisc knee injection ever cause a fever?

Answers (1)

12 May 2013

I've never heard of it doing so, nor is it listed as a common side effect of the injections. But as with all medications, new and differing reactions show up all the time as they're reported. The fever could possibly have been your reaction to the injection, or it could have merely been a coincidence. I suggest you report it to your Dr before having your next injection and get his opinion. If it happens again, it should be reported. Your Dr, or his staff, will know how to do so. Since these injections can prove to be very helpful in relieving chronic knee pain for a lot of people, I hope for your sake it was just a coincidence.
Lisa

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why is my pain worse after orthovisc injection.

I had my first injection of Orthovisc 6 days ago, and the pain is worse. It was bad before, but now there is no relief. The knee is so stiff I ...

1 answer 13 Sep 2010

Orthovisc - I just had my second injection last week and I am so sore that I can't hardly walk Im?

... like everyone else I thought this was supposed to make life easier not harder.Is there any info anywere as to why our knees are hurting so much ...

1 answer 23 Dec 2010

How much pain did you experience with the Orthovisc injections?

I had my first orthovisc injection yesterday and almost passed out from the pain. It was horrible. I am not sure I want to go back for the 2nd and ...

5 answers 26 May 2011

Orthovisc - I have had knee replaements over the last several years. Both knee are always stiff and?

... painfull. Will orthovisc treatment be advisable?

1 answer 30 Jan 2013

How does orthovisc compare to hyalgan for knee injections?

I've been searching the various comments of people who have had injections in their knees for treatment of bone on bone pain. Despite the ...

1 answer 24 Feb 2014